VOV.VN - A high school student of Son La province has died three days after receiving a Pfizer COVID-19 vaccine shot, confirmed a provincial health official on December 8.
The boy lives in Pa Long commune of Thuan Chau district, Son La province in North-western Vietnam, said Nguyen Huu Hung, deputy director of the Son La Provincial Department of Health.
He was given a Pfizer vaccine shot on December 4, and was allowed to return home for health self-monitoring at home.
He was transferred to a local hospital on December 6 after showing such symptoms like physical fatigue, headache, vomiting, and shortness of breath.
The boy was shortly taken to Son La General Hospital for emergency treatment and died the following day.
Son La has established a team of health professionals to look into the cause of the incident.
The province is carrying out a vaccination campaign for children aged 12 – 17, with some having mild reactions.
This is the fourth child death linked to COVID-19 vaccinations in Vietnam.